# SDR F3LA2023013010016

- Difficulty date: January 24, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N316FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07824
- Aircraft time: 17,780 hours, 7,697 cycles
- Engine: Cfmint LEAP1A26
- Engine time: 11,386 hours, 4,930 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Part number: 2496M34P04
- Part serial: 21293422
- Condition: Defective
- Location: Nr 2 Engine
- Part time: 5,642 hours, 2,557 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE 2 STALL ECAM. STALL WAS HEARD AND FELTED, 14,000 FEET 340 KNOTS, ECAM WANT AWAY IMMEDIATELY AND ENGINE PARAMETERS NORMAL.    REMOVED & REPLACED ENG #2 FMU PER STEP 4.B.(5).(A). OPS CHECK AND LEAK CHECK GOOD.//END//
